# SDR REXA2020111800774

- Difficulty date: November 14, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 33,622 hours, 31,567 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602561
- Condition: Corroded
- Location: Fuselage
- Part time: 33,622 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 589 CORRODED BETWEEN STGR 24R AND STGR 25L.  REMOVED AND REPLACED FS 589 LOWER FRAME SECTOR, IAW CRJ200 SRM 51-40-11, 51-42-00, 51-42-21.
